A note about the sums of products of Bernoulli numbers
Novi Sad Journal of Mathematics, Tome 37 (2007) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2007_37_2a_10,
author = {A. Petojevi\'c},
title = {A note about the sums of products of {Bernoulli} numbers},
journal = {Novi Sad Journal of Mathematics},
pages = {123-128},
year = {2007},
volume = {37},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2007_37_2a_10/}
}
A. Petojević. A note about the sums of products of Bernoulli numbers. Novi Sad Journal of Mathematics, Tome 37 (2007) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2007_37_2a_10/